Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? Yes
Write-up: Information has been received from a physician concerning a 21 year old female with no history of drug reactions/allergies, and a history of idiopathic thrombocytopenic purpura who on 9/25/06 was vaccinated IM with HPV vaccine (Lot 653735/0688F). There was no concomitant medications. In Sept 2006, a few days after vaccination the pt experienced a headache, nose bleed and developed thrombocytopenia. The pts platelet count on an unspecified date was 43,000. The pt was hospitalized and received platelet transfusion. A CT of the head and lumbar puncture were performed, however the results were unspecified. The pt subsequently recovered on an unspecified date. The reporting physician felt that one or more of the events was an other important medical event (OMIC) and life threatening. Additional Information has been requested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166